# SDR LS1R073005

- Difficulty date: May 22, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N129GA
- Make and model: Hughes 369E
- Aircraft serial: 0052E
- Aircraft time: 1,647 hours
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 6890550
- Part serial: CAC23861
- Condition: Damaged
- Location: Air Conditioner
- Part time: 1,647 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR IS DAMAGED.
